# SDR 97ZZZX1363

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N127GT
- Make and model: Lear 55LEAR
- Aircraft serial: 067
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bolt
- Part number: NAS130413
- Condition: Failed
- Location: Nr 2 Eng Bleed
- Part time: 4,006 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EVIDENCE OF A BLEED AIR LEAK ON THE INBOARD UPPER COWL OF THE NR 2 ENGINE.  REMOVED COWL AND FOUND BLEED AIR FLANGE (ITEM NR 159C REF PAGE 2) SEPARATED APPROXIMATELY .1250 INCH.  BOTH BOLTS (ITEM NR 160) HAD THEIR HEADS SHEARED OR POPPED OFF.  THE GASKET (ITEM NR 163P) WAS COMPLETELY MISSING.  REPLACED ALL GASKETS AND HARDWARE WITH NEW.
